# SDR GTIA2021052435756

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 45,623 hours, 25,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frm 67 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 534195-01-1 SILL CORROSION FR67+18" STR23R RAF 01 2744556-2 OPENED -REPAIRED R-2 DOOR SILL FR 67 + 18" STR 23R IAW A 319 SRM 53-41-14-300-001 CAT A REPAIR REF HAECO NR 28051 SPIRIT EO 5341-2118.
